# SDR HEEA0014125

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Element
- Part number: 402A124
- Condition: Clogged
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL FILTER LIGHT FLICKERED TWICE IN FLIGHT.
